Promethazine Hydrochloride

Discussion in 'Support' started by Jamescjl, Jan 4, 2016.

    1. Jamescjl

      Jamescjl Member

      Tinnitus Since:
      08/2015
      Hi,

      Does anybody take this as a sleep aid, I got it from the pharmacy it is an antihistamine
      I was told about by a nurse not for long term use

      It's just listed on the side effects is ringing in the ears and was wondering if it's safe to take?

      As I'm having problems with sleep the nurse says it shouldn't make it worse


      Thanks
       
    2. Atlantis

      Atlantis Member

      Tinnitus Since:
      02/2014
      It is safe. Almost all antihistamines list tinnitus as a side effect, but it is temporary. It shouldn't affect you.
       
    3. AWilson32

      AWilson32 Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Earphone use
      Have had it for 18 momths since getting T and helped me back into a normal sleep routine.

      However in the last week the effect appears to be wearing off.

      Was on a 50mg dose and then 75mg daily.
       
    4. Polaris

      Polaris Member

      Tinnitus Since:
      05/09/2017
      Cause of Tinnitus:
      Unknown
      They made me feel strange in the morning so I stopped.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.